# SDR SWAA2022051997183

- Difficulty date: April 23, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS294.5 AT BL0 FWD GALLEY AND LAV 2022-211489 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOC. BS 277 TO BS 294.5 AND LBL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 141A5400; SHEET 20; REV -.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOC. BS 277 TO BS 294.5 AND LBL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 141A5400; SHEET 20; REV -.SEE INDIVIDUAL SIGN OFF BELOW. RII ACCOMPLISHED.
